MAUDE Adverse Event Report: COVIDIEN K 924 500 ML FEEDING BAG; PUMP, INFUSION

COVIDIEN K 924 500 ML FEEDING BAG; PUMP, INFUSION
Model Number 772025
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reported air bubbles in the line while using the feeding bag.

Brand Name
K 924 500 ML FEEDING BAG
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11571804
Report Number1282497-2021-10004
Device Sequence Number4150856
Product Code FRN
UDI-Device Identifier10884521000759
UDI-Public10884521000759
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number772025
Device Catalogue Number772025
Device Lot Number201950101
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date03/25/2021
Patient Sequence Number1